It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • dilaudid withdrawal please help!!



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-01-2016, 07:17 AM   #1
    Karent2233
    Newbie
    (female)
     
    Karent2233's Avatar
     
    Join Date: Jan 2016
    Posts: 1
    Karent2233 HB User
    dilaudid withdrawal please help!!

    This is my very first post on here and I'm praying that someone out there can give me some answers on how to get rid of the hebegebeez I experience when it's time to lie down at night to sleep. I have been taking 4mg. dilaudid about 2-4 a day for well over a year and if my supplier is out, I will substitute it for perks and/or a methadone pill. I am trying desperately to avoid going to my doctors for help because I don't want to be labeled a drug addict in fear of my dr. treating me differently from there on. I do have a script for valium and I have read that I should take that to help with wd symptoms but unfortunately, it didn't help when I experienced my first day w/out anything. I got through the day but as the day grew into evening I started experiencing very bad anxiety in which I call hebegebeez. As soon as I lay my head down or even just sit for more then a minute I had to get up and walk around. It felt as though my whole body was experiencing anxiety that I can't even explain. In that night I took the following in hopes to help me sleep and get my first night over with:
    4 5mg. valium, 2 flexeril, 2 ibuprofen pm, and a bowl of pot. I could feel my head was in such a haze and I felt totally high from all that I took but for the life of me I still couldn't sit or lay for more then a minute and I had to get up and walk, on top of having hot and cold flashes! I felt so desperate and was willing to do anything to get rid of that feeling, therefore I called my supplier and asked if I could get something, so I broke down and couldn't make it through the first nite. I am so desperate to get off these drugs, do you have any suggestions on what I can take to help with these hebegebeez I get when I am withdrawing? I would appreciate anything anyone can tell me. I thought all that I took that night would knock me out but it didn't and I just feel so hopeless right now. please help!

     
    Reply With Quote
    The following user gives a hug of support to Karent2233:
    Peggies118 (01-02-2016)
    Sponsors Lightbulb
       
    Old 01-01-2016, 05:03 PM   #2
    Peggies118
    Newbie
    (female)
     
    Peggies118's Avatar
     
    Join Date: Aug 2011
    Location: Port St. Lucie,FL. USA
    Posts: 2
    Peggies118 HB User
    Re: dilaudid withdrawal please help!!

    Karent2233, please go to a detox unit for help with your withdrawal! It can kill you ! Look online for a med. center to find either a detox unit or a dual diagnosis psych. unit. I too had to withdraw from prescription drugs due to major medical problems. I was on morphine, oxycodone and restoril. I was detoxed and put on suboxone ,then zubsolve. Please do not try to do this alone. It is very dangerous . I hope you get help and you will be in my prayers.

     
    Reply With Quote
    Old 01-01-2016, 07:45 PM   #3
    robert9999
    Newbie
    (male)
     
    robert9999's Avatar
     
    Join Date: Jan 2016
    Posts: 3
    robert9999 HB User
    Re: dilaudid withdrawal please help!!

    Wow. I have never heard anyone walking away easy. Those pills your taking are nothing but hospital heroine. I stopped the street form.
    With some trouble. But I feel not human when it came to that.
    Know a lot of people and that was not there case at all. More than 10.
    It will kill you trust me. Seen it.
    You need help and it does not even go away in weeks or months .I would say as little as a year that's a short time. Unless you can get suboxine.
    And wean down little bye little in a long period of time. Be happy u r alive
    Me I died twice in a week. Luckily I was out side.

     
    Reply With Quote
    The following user gives a hug of support to robert9999:
    Peggies118 (01-04-2016)
    Old 01-03-2016, 05:15 PM   #4
    Peggies118
    Newbie
    (female)
     
    Peggies118's Avatar
     
    Join Date: Aug 2011
    Location: Port St. Lucie,FL. USA
    Posts: 2
    Peggies118 HB User
    Re: dilaudid withdrawal please help!!

    [SIZE=""]Dear Robert ,so glad you made it through all the hell you went through ! It is hell to go through withdrawal from all drugs. I wish we had more options here in Florida. All Dr.s that "counsel " and prescribe suboxone do not accept insurance anymore .Cash or credit is it!!! I cannot afford to pay cash so I do not know what to do ! I have faith something will come through. I guess we just hang on. After all you have been through I say you have at least a couple of angels by your side .
    [/SIZE]

    Last edited by Peggies118; 01-03-2016 at 05:17 PM. Reason: text too large

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:37 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!